# SDR CALA2017103003843

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 17,397 hours, 6,133 cycles
- System (JASC): 3300 · Lighting System
- Part: Module
- Part number: 9650350005
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

36A SLIDE ROW LIGHT BLINKS. REPLACED LED MODULE AT WINDOW/SIDEWALL 36A, OPS CKS GOOD. REF AM M33-21-00.
